MathSciNet Relay Station
MathSciNet bibliographic data
MR2439463 57N80 (57Q05 57S17)
Nicas, Andrew; Rosenthal, David Finite $\Bbb Z/2\Bbb Z$-CW complexes which are not homotopically stratified by orbit type. Proc. Amer. Math. Soc. 137 (2009), no. 1, 381–384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement